# SDR DALA2023063005275

- Difficulty date: June 28, 2023
- Submitted: June 30, 2023
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 68,032 hours, 22,401 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5816 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:604. CORRECTIVE ACTION: RE SECURED PANEL PER B757 AMM 25-21. AC OK FOR SVC. (2839627)
